# SDR AALA20180401002

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 88,826 hours, 14,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 12hj
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12HJ AISLE EMERGENCY LIGHT BROKEN. REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-60-00. OPS CHECKED GOOD.
